# SDR ASOA2012122102719

- Difficulty date: December 4, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,254 hours, 16,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOORBOARD FWD SUPPORT ANGLE CORRODED AT FRAME 280.00.   R & R CRAWLWAY FLOORBOARD ANGLE AT FS280 IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01.
